# SDR AALA202103159029

- Difficulty date: March 13, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,858 hours, 5,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR EMERGENCY EXIT CEILING LIGHT INOPERATIVE.   RECONNECTED PINS TO CANNON PLUG 7037 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK
